Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 363, NWS Birmingham, AL

July 4, 2011Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 2:58 PM CDT for Sumter County, Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 2:58 PM CDT (19:58 UTC)
Expired
Jul 4, 2011, 3:45 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 134 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:15 PM CDTTSTM WND DMGBluffport, ALTREES REPORTED DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS54 KBMX 041958
SVRBMX
ALC119-042045-
/O.NEW.KBMX.SV.W.0363.110704T1958Z-110704T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 345 PM CDT

* AT 300 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BOYD...OR 8
  MILES WEST OF LIVINGSTON...AND MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYD...EPES...EMELLE...WEST UNION...GAINESVILLE...PAYNEVILLE AND
  SUMTERVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 8 THROUGH 23...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3284 8837 3282 8812 3279 8810 3281 8807
      3278 8806 3278 8811 3271 8808 3270 8811
      3268 8810 3269 8806 3264 8806 3264 8808
      3260 8806 3248 8808 3245 8841
TIME...MOT...LOC 1958Z 162DEG 11KT 3261 8831

$$

56
1 follow-up statement
531 
WWUS54 KBMX 042031
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT MON JUL 4 2011

ALC119-042045-
/O.CON.KBMX.SV.W.0363.000000T0000Z-110704T2045Z/
SUMTER AL-
331 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMTER
COUNTY UNTIL 345 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
EMELLE...OR 12 MILES NORTHWEST OF LIVINGSTON...MOVING NORTH AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
  EMELLE AND WEST UNION.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 8 THROUGH 17...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3283 8828 3281 8817 3248 8819 3245 8841
      3284 8837
TIME...MOT...LOC 2032Z 162DEG 11KT 3271 8835

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:15 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 4, 12:15 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT MON JUL 4 2011

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

TWEAKED THE GRIDS TO REFLECT CURRENT TRENDS IN
TEMPERATURES...ESPECIALLY FOR AREAS THAT OBSERVED RAINFALL THIS
MORNING THROUGHOUT THE SOUTHEAST COUNTIES...AND ALSO TWEAKED
TEMPERATURE GRIDS UPWARD FOR TODAY A BIT. AFTER PERFORMING OUR
LOCAL CONVECTIVE INITIATION PROJECT THIS MORNING...IT APPEARS THAT
A WEAK SHALLOW BOUNDARY WILL BE DRAPED ACROSS MUCH OF THE FORECAST
AREA TODAY...WHICH WILL ACT AS A TRIGGERING MECHANISM FOR MORE
SHOWERS AND STORMS THIS AFTERNOON. ALSO...OUTFLOW BOUNDARIES
OBSERVED ON VISIBLE SATELLITE AND RADAR LEFT OVER FROM LAST
NIGHT'S STORMS...AND AN OUTFLOW BOUNDARY MOVING NORTHWARD FROM THE
CONVECTIVE ACTIVITY THIS MORNING IN THE SOUTHEAST COUNTIES...WILL
ACT AS ADDITIONAL TRIGGERING MECHANISMS. BASED ON THIS MORNING'S
SOUNDING...LFC LEVELS ARE FAIRLY LOW...WHICH WILL ALLOW PARCELS TO
BE LIFTED BY THOSE OUTFLOW BOUNDARIES SUFFICIENTLY TO FORM
CONVECTION THIS AFTERNOON. BASED ON THESE FINDINGS...WENT AHEAD
AND INCREASED POPS A BIT TO REFLECT THIS MORNING'S ANALYSIS. UPDATES
ARE OUT.

56/GOGGINS

&&

AVIATION...18Z TAF DISCUSSION.

SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME
AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE
WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT
AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH
AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE
THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE
CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET
AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE
INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK
LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH
ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  68  90  66  90 /  50  50  50  30  30
ANNISTON    95  71  92  69  92 /  50  50  50  30  40
BIRMINGHAM  96  75  93  73  93 /  50  50  50  30  30
TUSCALOOSA  98  73  94  71  95 /  50  50  50  30  30
CALERA      94  71  92  70  92 /  50  50  50  30  40
AUBURN      93  72  92  71  93 /  50  30  40  30  40
MONTGOMERY  95  72  94  70  94 /  50  30  40  40  40
TROY        94  70  93  68  93 /  70  30  30  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56
Hazardous weather outlook, Jul 4, 2:33 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 PM CDT MON JUL 4 2011

ALZ011>015-017>050-051936-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
233 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM ACROSS
ALL OF CENTRAL ALABAMA. WIND GUST TO 70 MPH WILL BE POSSIBLE ALONG
WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 2:18 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT MON JUL 4 2011

ALZ022-030-031-042000-
GREENE AL-PICKENS AL-SUMTER AL-
218 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND WESTERN GREENE COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST UNION...OR 19 MILES NORTH OF LIVINGSTON...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GAINESVILLE...
  PANOLA...
  NEW WEST GREENE...
  WEST GREENE...
  WARSAW...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3307 8832 3300 8797 3272 8816 3277 8837
TIME...MOT...LOC 1919Z 220DEG 7KT 3287 8827

56
Local storm report, Jul 4, 2:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND GST     BIRMINGHAM AIRPORT      33.56N 86.75W
07/04/2011  M67 MPH          JEFFERSON          AL   ASOS

0210 PM     HAIL             PINSON-CLAY-CHALKVILLE  33.68N 86.66W
07/04/2011  E0.50 INCH       JEFFERSON          AL   BROADCAST MEDIA

&&

AG
Special weather statement, Jul 4, 2:30 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT MON JUL 4 2011

ALZ024>026-042015-
JEFFERSON AL-SHELBY AL-ST. CLAIR AL-
230 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHWESTERN
ST. CLAIR AND EASTERN JEFFERSON COUNTIES UNTIL 315 PM CDT...

AT 230 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MOUNTAIN BROOK...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  IRONDALE...
  PINSON-CLAY-CHALKVILLE...
  TRUSSVILLE...
  LEEDS...
  MOODY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. SEVERAL REPORTS OF FLOODED ROADWAYS ARE BEING REPORTED.
TURN AROUND...DONT DROWN.

&&

LAT...LON 3377 8647 3343 8641 3335 8686 3363 8691
TIME...MOT...LOC 1929Z 257DEG 20KT 3351 8675

56
Special weather statement, Jul 4, 2:32 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT MON JUL 4 2011

ALZ023-032>034-042015-
BIBB AL-HALE AL-PERRY AL-TUSCALOOSA AL-
232 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
NORTHWESTERN PERRY...NORTHEASTERN HALE AND WESTERN BIBB COUNTIES
UNTIL 315 PM CDT...

AT 230 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MERTZ...OR 14 MILES WEST OF BRENT...MOVING EAST AT
25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  MERTZ...
  LOW GAP...
  HARRISBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3318 8728 3284 8704 3275 8738 3278 8747
      3298 8754
TIME...MOT...LOC 1932Z 257DEG 20KT 3288 8739

56
Special weather statement, Jul 4, 2:39 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT MON JUL 4 2011

ALZ039-042030-
MARENGO AL-
239 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARENGO COUNTY UNTIL 330
PM CDT...

AT 236 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LINDEN...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DAYTON...
  THOMASTON...
  FAUNSDALE...
  CONSUL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3243 8794 3248 8769 3248 8757 3234 8752
      3231 8753 3231 8751 3227 8750 3213 8786
TIME...MOT...LOC 1939Z 262DEG 14KT 3231 8774

56
Special weather statement, Jul 4, 2:52 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT MON JUL 4 2011

ALZ024-025-042030-
JEFFERSON AL-SHELBY AL-
252 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY AND SOUTHERN
JEFFERSON COUNTIES UNTIL 330 PM CDT...

AT 248 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALABAMA ADVENTURE...OR NEAR BESSEMER...MOVING EAST
AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HUEYTOWN...
  BESSEMER...
  HOOVER...
  FAIRFIELD...
  HELENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3350 8674 3324 8674 3328 8709 3329 8709
      3329 8712 3331 8714 3350 8711
TIME...MOT...LOC 1952Z 274DEG 7KT 3338 8702

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 3, 7:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jul 3, 8:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jul 3, 8:38 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
Jul 3, 8:45 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker47 min
Jul 3, 9:32 PM CDTSpecial Weather StatementBMXPickens43 min
Jul 3, 9:46 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 3, 10:21 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 4, 12:50 PM CDTSpecial Weather StatementBMXMarengo40 min
Jul 4, 1:30 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 4, 1:36 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair35 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXWalker50 min
Jul 4, 1:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jul 4, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale46 min
Jul 4, 2:04 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 2:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jul 4, 2:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jul 4, 2:26 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter45 min
Jul 4, 2:30 PM CDTSpecial Weather StatementBMXJefferson45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 4, 2:34 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa41 min
Jul 4, 2:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jul 4, 2:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa49 min
Jul 4, 3:19 PM CDTSpecial Weather StatementBMXGreene41 min
Jul 4, 3:29 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jul 4, 3:30 PM CDTSpecial Weather StatementBMXTuscaloosa45 min
Jul 4, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, St. Clair, Shelby, Tuscaloosa46 min
Jul 4, 3:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jul 4, 4:06 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker39 min
Jul 4, 4:08 PM CDTSpecial Weather StatementBMXWinston52 min
Jul 4, 4:13 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 4, 4:27 PM CDTSpecial Weather StatementBMXShelby48 min
Jul 4, 4:40 PM CDTSpecial Weather StatementBMXClay50 min
Jul 4, 4:42 PM CDTFlash Flood WarningBMXSumter3 hr
Jul 4, 4:47 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 4, 5:07 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 4, 5:18 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Jul 4, 5:37 PM CDTSpecial Weather StatementBMXClay53 min
Jul 4, 5:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Jul 4, 5:52 PM CDTSpecial Weather StatementBMXCoosa38 min
Jul 4, 5:57 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston39 min
Jul 4, 6:20 PM CDTSpecial Weather StatementBMXFayette25 min
Jul 4, 6:40 PM CDTSpecial Weather StatementBMXFayette, Walker50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.